Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Measures on finite concrete logics

Author: Peter G. Ovchinnikov
Journal: Proc. Amer. Math. Soc. 127 (1999), 1957-1966
MSC (1991): Primary 06C15; Secondary 81P10
Published electronically: February 26, 1999
MathSciNet review: 1487334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the possibility to extend measures and signed measures on a concrete logic on a finite set to those on all its subsets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06C15, 81P10

Retrieve articles in all journals with MSC (1991): 06C15, 81P10

Additional Information

Peter G. Ovchinnikov
Affiliation: Department of Mathematics, Kazan State University, 420008, Kazan, Russia

PII: S 0002-9939(99)04761-9
Keywords: Finite concrete logic, measure, signed measure
Received by editor(s): August 15, 1996
Received by editor(s) in revised form: October 8, 1997
Published electronically: February 26, 1999
Additional Notes: This research was supported by the Russian Foundation for Fundamental Research, grants no.\ 95–01–00025 and no.\ 96–01–01265.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia